MAUDE Adverse Event Report: BECTON DICKINSON BD SAFE-CLIP¿ NEEDLE CLIPPING AND STORAGE DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SAFE-CLIP¿ NEEDLE CLIPPING AND STORAGE DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328235
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.As nypro, mx is an oem manufacturing site.D.4.Medical device expiration date: na.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd safe-clip¿ needle clipping and storage device the device is not operating correctly, it will not "spring back" in ready position after use.The following information was provided by the initial reporter: consumer stated, once he clips the needle, the device will not "spring back" in a ready position to use again.Stated, he has to push it back with his hand so its ready to use again.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 04-aug-2023.Customer returned (1) used bd safeclip from the unknown lot#.It was reported by the consumer that once he clips the needle, the device will not "spring back" in a ready position to use again.The safeclip visually examined and observed no damages.Functionality test was performed and no difficulty was observed during clipping the needles.The device worked as intended.A device history record review showed no non-conformances associated with this issue during the production of this batch.Bd was not able to duplicate or confirm the customer¿s indicated failure as the device performed as intended and is now likely full.The cause for this issue is user related.The safeclip performed as intended, and is now likely full.H3 other text : see h10.

Brand Name
BD SAFE-CLIP¿ NEEDLE CLIPPING AND STORAGE DEVICE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17322411
Report Number2243072-2023-01227
Device Sequence Number5523619
Product Code FMI
UDI-Device Identifier00382903282357
UDI-Public(01)00382903282357
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328235
Device Catalogue Number328235
Device Lot Number2194001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown